Alert archive / Illinois / Severe Thunderstorm Warnings in 2004

Severe Thunderstorm Warning 57, NWS Paducah, KY

May 25, 2004Pope County, Illinois

NWS Paducah, KY issued this severe thunderstorm warning at May 25, 2004, 10:26 PM CDT for Pope County, Illinois. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
May 25, 2004, 10:26 PM CDT (03:26 UTC)
Expired
May 25, 2004, 11:15 PM CDT
In force
49 min
Issued by
NWS Paducah, KY
Area
Counties, with a storm outline in the text

County Pope County, IL

The radar

The Paducah radar (KPAH), 43 km from the middle of the area, began a volume at 03:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 3.4 hours before the alert went out and 304 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2004-05-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 47 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2004-05-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 10 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
47 J/kg
Mixed-layer CIN
-224 J/kg
Mixed-layer LCL
884 m above ground
0-6 km bulk shear
71 kt
0-1 km storm-relative helicity
10 m²/s²
0-3 km storm-relative helicity
110 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Paducah, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at May 25, 2:25 PM CDT, 8 hours 1 minute earlier.

Area forecast discussion, May 25, 2:25 PM CDT, 8 hours 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PADUCAH KY
225 PM CDT TUE MAY 25 2004

THUNDERSTORMS HAD REDEVELOPED NORTHWEST OF THE FA EARLY THIS
AFTERNOON. AIRMASS OVER OUR REGION HAD DESTABILIZED AS INDICATED BY
LAPS LI VALUES OF MINUS 5 TO MINUS 9...SO ANY STORMS THAT DEVELOP OR
MOVE INTO OUR REGION WILL HAVE AN ENVIRONMENT SUPPORTIVE OF A SEVERE
THREAT.  GIVEN THIS...ALONG WITH SOUTHWARD SAGGING SURFACE FRONT AND
OUTFLOW BOUNDARIES FROM ONGOING CONVECTION... EXPECT THUNDERSTORMS
TO MOVE INTO AND INCREASE ACROSS THE NORTHERN PART OF OUR FA THIS
EVENING AND OVER THE REST OF THE FA MAINLY WEDNESDAY.  AS A
RESULT...WILL KEEP POPS HIGHER THROUGH WEDNESDAY.

THE SURFACE FRONT IS EXPECTED TO WEAKEN OR DIMINISH AS IT SAGS
SLOWLY SOUTH IN THE WESTERLY FLOW ALOFT. THIS ALONG WITH SURFACE
HIGH PRESSURE BUILDING TO OUR NORTH SHOULD BRING A DECREASING TREND
TO THUNDERSTORM ACTIVITY BEGINNING WEDNESDAY NIGHT. HOWEVER THE
LIMITED INFLUX OF DRIER/MORE STABLE AIR ALONG WITH THE WASHING OUT
OF THE FRONT AS EVIDENCED BY REDEVELOPMENT OF A BROADSCALE SOUTHERLY
FLOW BY MIDDAY THURSDAY WILL LEND TO A CONTINUED CHANCE OF
THUNDERSTORMS THROUGH THE REST OF THE WEEK.  THE SEVERE WEATHER
THREAT (SLIGHT RISK) REMAINS IN TACT THROUGH DAY 3/FRIDAY GIVEN THE
PERSISTENT INSTABILITY.  BY FRIDAY...ETA LIFTED INDICES ARE AT A
MINIMUM THROUGH THE CURRENT MODEL RUN.

HAVE UPPED DEWPOINTS AND LOW TEMPS A BIT THE NEXT COUPLE OF NIGHTS
GIVEN LESSER SOUTHWARD PROGRESS OF DRIER AIR.

&&

.PAH WATCHES/WARNINGS/ADVISORIES...
KY...NONE.
MO...NONE.
IL...NONE.
IN...NONE.

&&

SHANKLIN
Hazardous weather outlook, May 25, 8:09 PM CDT, 2 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE PADUCAH KY
809 PM CDT TUE MAY 25 2004

ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-100-
107>112-114-261000-
ALEXANDER IL-BALLARD KY-BOLLINGER MO-BUTLER MO-CALDWELL KY-
CALLOWAY KY-CAPE GIRARDEAU MO-CARLISLE KY-CARTER MO-CHRISTIAN KY-
CRITTENDEN KY-DAVIESS KY-EDWARDS IL-FRANKLIN IL-FULTON KY-
GALLATIN IL-GIBSON IN-GRAVES KY-HAMILTON IL-HARDIN IL-HENDERSON KY-
HICKMAN KY-HOPKINS KY-JACKSON IL-JEFFERSON IL-JOHNSON IL-
LIVINGSTON KY-LYON KY-MARSHALL KY-MASSAC IL-MCCRACKEN KY-MCLEAN KY-
MISSISSIPPI MO-MUHLENBERG KY-NEW MADRID MO-PERRY MO-PERRY IL-PIKE IN-
POPE IL-POSEY IN-PULASKI IL-RIPLEY MO-SALINE IL-SCOTT MO-SPENCER IN-
STODDARD MO-TODD KY-TRIGG KY-UNION KY-UNION IL-VANDERBURGH IN-
WABASH IL-WARRICK IN-WAYNE MO-WAYNE IL-WEBSTER KY-WHITE IL-
WILLIAMSON IL-
INCLUDING THE CITIES OF...SIKESTON...POPLAR BLUFF...PERRYVILLE...
CAPE GIRARDEAU...PADUCAH...OWENSBORO...MURRAY...MAYFIELD...
MADISONVILLE...HOPKINSVILLE...HENDERSON...EVANSVILLE...HERRIN...
HARRISBURG...CARMI...CARBONDALE AND CAIRO
809 PM CDT TUE MAY 25 2004

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST MISSOURI...SOUTHERN
ILLINOIS...SOUTHWEST INDIANA AND WESTERN KENTUCKY.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS EVENING AND
POSSIBLY INTO THE OVERNIGHT HOURS ACROSS THE ENTIRE QUAD STATE
REGION. SCATTERED  THUNDERSTORMS ARE EXPECTED TO CONTINUE WITH THE
POSSIBILITY OF DAMAGING WINDS AND LARGE HAIL WITH SOME OF THE STORMS.
LOCALLY HEAVY RAINFALL WILL ALSO BE A THREAT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THERE IS A RISK FOR THUNDERSTORMS EACH DAY. SOME OF THE STORMS MAY BE
SEVERE...ESPECIALLY FRIDAY THROUGH SUNDAY. IN ADDITION...HEAVY RAIN
IS POSSIBLE WEDNESDAY AND WEDNESDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS EVENING AND MAY BE
REQUESTED AT LATER TIMES AS WELL.

JAP

In the hours before

Local storm report, May 25, 8:09 PM CDT, 2 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
809 PM CDT TUE MAY 25 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0615 PM     FLASH FLOOD      MCLEANSBORO             38.09N 88.53W
05/25/2004                   HAMILTON           IL   LAW ENFORCEMENT

            WATER OVER ROADS ON STATE ROUTE 142 BETWEEN MCLEANSBORO
            AND BROUGHTON.

0615 PM     FLASH FLOOD      CARMI                   38.09N 88.17W
05/25/2004                   WHITE              IL   LAW ENFORCEMENT

            NUMEROUS BACK ROADS FLOODED THROUGHOUT THE COUNTY.

&&

MJN
Local storm report, May 25, 8:55 PM CDT, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
855 PM CDT TUE MAY 25 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0715 PM     TSTM WND DMG     GRANDVIEW               37.94N 86.98W
05/25/2004                   SPENCER            IN   TRAINED SPOTTER

            THREE TREES DOWN WERE 6 INCH DIAMETER LOCUST TREES 30 TO
            40 FEET HIGH.

&&

MJN
Special weather statement, May 25, 9:01 PM CDT, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
901 PM CDT TUE MAY 25 2004

MOZ076-087-260300-
CAPE GIRARDEAU MO-PERRY MO-
901 PM CDT TUE MAY 25 2004

...STRONG GUSTY WINDS AND SMALL HAIL POSSIBLE IN CAPE GIRARDEAU AND
PERRY COUNTIES MISSOURI THROUGH 1000 PM...

AT 859 PM...PADUCAH RADAR SHOWED A STRONG THUNDERSTORM MOVING INTO
NORTHERN CAPE GIRARDEAU COUNTY...ABOUT TO AFFECT OLD APPLETON AND
NEARBY COMMUNITIES. EXPECT SMALL HAIL AND GUSTY WINDS TO 50 MPH WITH
THIS STORM. FREQUENT LIGHTNING AND LOCALLY HEAVY RAIN IS ALSO
POSSIBLE.
Local storm report, May 25, 9:09 PM CDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
909 PM CDT TUE MAY 25 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0855 PM     HAIL             1 W LONGTOWN            37.67N 89.79W
05/25/2004  0.75 INCH        PERRY              MO   LAW ENFORCEMENT

            SOME OF THE HAIL WAS A LITTLE THAN PENNY SIZE.

&&

CW
Local storm report, May 25, 9:47 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
947 PM CDT TUE MAY 25 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0935 PM     FLOOD            SANTA CLAUS             38.12N 86.93W
05/25/2004                   SPENCER            IN   COUNTY OFFICIAL

            THE ENTIRE NORTHERN HALF OF THE COUNTY EXPERIENCING MAJOR
            FLOODING. PEOPLE WERE TRAPPED IN THEIR CARS AND WATER
            RESCUES WERE ONGOING. ALSO..WATER HAD INUNDATED NUMEROUS
            HOMES. THIS WAS ONGOING FROM THE TORRENTIAL RAIN EARLIER
            IN THE EVENING.

&&

CW
Local storm report, May 25, 9:52 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT ... SUMMARY
NATIONAL WEATHER SERVICE PADUCAH KY
952 PM CDT TUE MAY 25 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0444 PM     TSTM WND DMG     1 W SESSER              38.09N 89.07W
05/25/2004                   FRANKLIN           IL   TRAINED SPOTTER

            2 LARGE TREES DOWN...35 TO 40 FOOT TALL MAPLES

0455 PM     HAIL             BONNIE                  38.20N 88.91W
05/25/2004  0.88 INCH        JEFFERSON          IL   LAW ENFORCEMENT

0500 PM     TSTM WND DMG     SESSER                  38.09N 89.05W
05/25/2004                   FRANKLIN           IL   LAW ENFORCEMENT

            SEVERAL VERY LARGE TREES DOWN AND UPROOTED NEAR REND
            LAKE...SOUTH OF ROUTE 154 NEAR THE GOLF COURSE. TIME
            APPROXIMATE.

0500 PM     TSTM WND DMG     3 E WEST FRANKFORT      37.90N 88.87W
05/25/2004                   FRANKLIN           IL   TRAINED SPOTTER

            TREES AND POWER LINES DOWN NEAR YELLOW BANKS ROAD. TIME
            APPROXIMATE.

0517 PM     TORNADO          WEST FRANKFORT          37.90N 88.93W
05/25/2004                   FRANKLIN           IL   TRAINED SPOTTER

            BRIEF TORNADO TOUCHDOWN BETWEEN WEST FRANKFORT AND
            THOMPSONVILLE.

0519 PM     FLASH FLOOD      TAMAROA                 38.14N 89.23W
05/25/2004                   PERRY              IL   EMERGENCY MNGR

            STREET FLOODING IN TAMAROA...NUMBER OF STREETS CLOSED.

0524 PM     FLASH FLOOD      BENTON                  38.01N 88.92W
05/25/2004                   FRANKLIN           IL   TRAINED SPOTTER

            8 TO 10 INCHES OF WATER OVER ROAD NEAR THE BENTON AND
            WEST CITY AREAS ALONG ROUTE 14.

0526 PM     TORNADO          THOMPSONVILLE           37.91N 88.76W
05/25/2004                   FRANKLIN           IL   LAW ENFORCEMENT

            TORNADO ON GROUND EAST OF THOMPSONVILLE HEADING EAST.

0531 PM     FLASH FLOOD      BENTON                  38.01N 88.92W
05/25/2004                   FRANKLIN           IL   TRAINED SPOTTER

            FLASH FLOODING WITHIN CITY LIMITS.

0542 PM     FUNNEL CLOUD     NORRIS CITY             37.98N 88.33W
05/25/2004                   WHITE              IL   LAW ENFORCEMENT

            FUNNEL CLOUD REPORTED BY DISTRICT 19 SOUTHEAST OF NORRIS
            CITY HEADING TOWARD OMAHA ON ROUTE 1.

0548 PM     HAIL             CARMI                   38.09N 88.17W
05/25/2004  0.25 INCH        WHITE              IL   CO-OP OBSERVER

0601 PM     FLASH FLOOD      BENTON                  38.01N 88.92W
05/25/2004                   FRANKLIN           IL   TRAINED SPOTTER

            SEVERE STREET FLOODING ON RT. 34 EAST OF BENTON.
            APPROXIMATELY 7 TO 8 INCHES AT SOME LOCATIONS. SIDE
            STREETS ARE BEGINNING TO FLOOD AS WELL AT THE TIME OF THE
            REPORT.

0615 PM     FLASH FLOOD      MCLEANSBORO             38.09N 88.53W
05/25/2004                   HAMILTON           IL   LAW ENFORCEMENT

            WATER OVER ROADS ON STATE ROUTE 142 BETWEEN MCLEANSBORO
            AND BROUGHTON.

0615 PM     FLASH FLOOD      CARMI                   38.09N 88.17W
05/25/2004                   WHITE              IL   LAW ENFORCEMENT

            NUMEROUS BACK ROADS FLOODED THROUGHOUT THE COUNTY.

0627 PM     FLASH FLOOD      GENTRYVILLE             38.11N 87.03W
05/25/2004                   SPENCER            IN   EMERGENCY MNGR

            WATER OVER US HWY 231 IN GENTRYVILLE.

0637 PM     TSTM WND DMG     CHANDLER                38.04N 87.37W
05/25/2004                   WARRICK            IN   LAW ENFORCEMENT

            TREES AND POWERLINES DOWN...1 HOME HEAVILY DAMAGED...1
            CAR HEAVILY DAMAGED DUE TO FALLING TREES. THE DAMAGE WAS
            FROM GARDNER ROAD AND HWY 261 UP THROUGH THE CITY OF
            CHANDLER.

0637 PM     TSTM WND GST     NEWBURGH                37.95N 87.40W
05/25/2004  47 MPH           WARRICK            IN   TRAINED SPOTTER

0637 PM     TSTM WND GST     NEWBURGH                37.95N 87.40W
05/25/2004  0 MPH            WARRICK            IN   TRAINED SPOTTER

            47 MPH WIND GUST IN NEWBURGH.

0638 PM     HAIL             PROVIDENCE              37.40N 87.75W
05/25/2004  0.25 INCH        WEBSTER            KY   TRAINED SPOTTER

            1/4 TO 1/2 INCH HAIL IN PROVIDENCE

0642 PM     HEAVY RAIN       5 N SANTA CLAUS         38.19N 86.93W
05/25/2004  3.50 INCH        SPENCER            IN   TRAINED SPOTTER

            REPORTS CAME FROM SPOTTERS IN THE MARIAH HILL AREA OF
            NORTHERN SPENCER COUNTY, INDIANA.

0655 PM     HEAVY RAIN       SANTA CLAUS             38.12N 86.93W
05/25/2004  3.70 INCH        SPENCER            IN   TRAINED SPOTTER

            THIS RAIN FELL IN 1 HOUR AND 10 MINUTES IN SANTA CLAUS.

0702 PM     TSTM WND DMG     10 NE OWENSBORO         37.86N 86.99W
05/25/2004                   DAVIESS            KY   TRAINED SPOTTER

            2 TREES DOWN IN MACEO.

0710 PM     FLASH FLOOD      BOONVILLE               38.05N 87.27W
05/25/2004                   WARRICK            IN   LAW ENFORCEMENT

            CITY STREETS FLOODED THROUGHOUT THE CITY.

0715 PM     TSTM WND DMG     GRANDVIEW               37.94N 86.98W
05/25/2004                   SPENCER            IN   TRAINED SPOTTER

            THREE TREES DOWN WERE 6 INCH DIAMETER LOCUST TREES 30 TO
            40 FEET HIGH.

0715 PM     TSTM WND DMG     GRANDVIEW               37.94N 86.98W
05/25/2004                   SPENCER            IN   TRAINED SPOTTER

            SEVERAL LARGE TREE LIMBS DOWN.

0716 PM     FLASH FLOOD      3 N ELDORADO            37.86N 88.44W
05/25/2004                   SALINE             IL   TRAINED SPOTTER

            WATER OF ROADWAY ILLINOIS ROUTE 142.

0745 PM     HEAVY RAIN       TENNYSON                38.08N 87.12W
05/25/2004  3.25 INCH        WARRICK            IN   TRAINED SPOTTER

            THIS RAINFALL FELL IN ONE HOUR. 2.00 INCHES OF RAIN FELL
            4 MILES NORTH OF TENNYSON IN 45 MINUTES.

0855 PM     HAIL             1 W LONGTOWN            37.67N 89.79W
05/25/2004  0.75 INCH        PERRY              MO   LAW ENFORCEMENT

            SOME OF THE HAIL WAS A LITTLE THAN PENNY SIZE.

0935 PM     FLOOD            SANTA CLAUS             38.12N 86.93W
05/25/2004                   SPENCER            IN   COUNTY OFFICIAL

            THE ENTIRE NORTHERN HALF OF THE COUNTY EXPERIENCING MAJOR
            FLOODING. PEOPLE WERE TRAPPED IN THEIR CARS AND WATER
            RESCUES WERE ONGOING. ALSO..WATER HAD INUNDATED NUMEROUS
            HOMES. THIS WAS ONGOING FROM THE TORRENTIAL RAIN EARLIER
            IN THE EVENING.

&&

CW

The office that day

Everything else NWS Paducah, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 25, 7:31 PM CDTFlash Flood WarningPAHHamilton, White119 min
May 25, 10:11 PM CDTSevere Thunderstorm WarningPAHJohnson34 min
May 26, 9:54 AM CDTSevere Thunderstorm WarningPAHJefferson36 min
May 26, 9:59 AM CDTSevere Thunderstorm WarningPAHHamilton, Wayne46 min
May 26, 10:15 AM CDTSevere Thunderstorm WarningPAHJackson, Williamson45 min
May 26, 10:19 AM CDTSevere Thunderstorm WarningPAHWhite41 min
May 26, 10:34 AM CDTSevere Thunderstorm WarningPAHSaline41 min
May 26, 10:39 AM CDTSevere Thunderstorm WarningPAHFranklin36 min
May 26, 11:00 AM CDTSevere Thunderstorm WarningPAHWilliamson45 min
May 26, 11:12 AM CDTSevere Thunderstorm WarningPAHGallatin, Saline63 min
May 26, 11:23 AM CDTTornado WarningPAHSaline37 min
May 26, 11:41 AM CDTTornado WarningPAHHardin49 min
May 26, 1:52 PM CDTSevere Thunderstorm WarningPAHJackson, Perry38 min
May 26, 2:16 PM CDTSevere Thunderstorm WarningPAHFranklin29 min
May 26, 2:37 PM CDTFlash Flood WarningPAHFranklin83 min
May 26, 2:40 PM CDTSevere Thunderstorm WarningPAHHamilton, Saline50 min
May 26, 3:08 PM CDTSevere Thunderstorm WarningPAHGallatin37 min
May 26, 3:57 PM CDTSevere Thunderstorm WarningPAHPulaski33 min
May 26, 4:00 PM CDTFlash Flood WarningPAHGallatin, Saline2 hr
May 26, 4:04 PM CDTSevere Thunderstorm WarningPAHMassac41 min
May 26, 6:06 PM CDTSevere Thunderstorm WarningPAHWayne29 min
May 25, 10:49 PM CDTSevere Thunderstorm WarningPAHLivingston41 min
May 26, 11:33 AM CDTSevere Thunderstorm WarningPAHDaviess27 min
May 26, 11:57 AM CDTSevere Thunderstorm WarningPAHCrittenden, Union, Webster63 min
May 26, 12:19 PM CDTSevere Thunderstorm WarningPAHHopkins56 min
May 26, 12:36 PM CDTTornado WarningPAHHopkins24 min
May 26, 12:49 PM CDTSevere Thunderstorm WarningPAHMuhlenberg41 min
May 26, 2:04 PM CDTSevere Thunderstorm WarningPAHChristian41 min
May 26, 4:02 PM CDTSevere Thunderstorm WarningPAHChristian, Todd43 min
May 26, 4:05 PM CDTSevere Thunderstorm WarningPAHBallard40 min
May 26, 4:10 PM CDTSevere Thunderstorm WarningPAHMcCracken55 min
May 26, 4:38 PM CDTTornado WarningPAHChristian37 min
May 26, 4:46 PM CDTSevere Thunderstorm WarningPAHTodd29 min
May 26, 4:53 PM CDTTornado WarningPAHTodd37 min
May 25, 8:12 PM CDTSevere Thunderstorm WarningPAHBollinger, Perry48 min
May 26, 3:11 PM CDTSevere Thunderstorm WarningPAHCape Girardeau34 min
May 26, 3:22 PM CDTTornado WarningPAHCape Girardeau23 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2004Every severe thunderstorm warning in 2004

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.